?

Log in

No account? Create an account

Previous Entry | Next Entry

Still not well

I have not managed to recover since the incident about trying to get my house keys back in February. It set off too much anxiety and my system has been overloaded and constantly fearing more attacks. I am unable to reset my "level" for my adrenaline/histamines and the stream of crap in my system is fucking me up.
Adopt one today!
My doctor has now given me some very specific anti-anxiety medication. I could use some advice if any of you have been on setraline and can tell me about its side effects.
Adopt one today!
I also need to go back to the skin specialist and see if she will give me some approach to a maintenance management program for my illness especially since the histamines seem to be losing their effectiveness. I'll give her a call later on today.

My blood pressure came in at 97/147, really bad after being so good for so long, but no surprise given that I was just telling the doctor about the bad things that have been happening that have made me feel so anxious and attacked. She said it still wasn't high enough to explain the dizzy spells, and if I continue to have them I need to go back soon.

I'm not really feeling very cheery today.

Comments

( 6 comments — Leave a comment )
bondagewoodelf
Mar. 21st, 2013 03:55 pm (UTC)
ki's
I missed this thing about your keys... what happened?
webcowgirl
Mar. 21st, 2013 04:01 pm (UTC)
Re: ki's
It's here - I'd marked it private as I was so stressed out when I wrote it that it was troubling. http://webcowgirl.livejournal.com/2084067.html
barakta
Mar. 21st, 2013 06:14 pm (UTC)
You can also get advice from pharmacists on meds if you go in and ask to see them 1:1. Many will have a small private room and can allocate you a set time to discuss in private. I am a huge fan of this service as pharmacists often know more about meds than doctors.

I know a few people who take sertraline but I don't know what it does really. Some seem to take it for low mood, others for anxiety. I don't know much more than that as I have never taken it or anything similar. I hope it works for you although imagine it'll take a few weeks to kick in and you may have your dose increased 4-6-8 weeks into taking it. I suspect taking it at the same time every day and consistently and sticking with it for a few months or more is a key thing but that's guessing really.

Good luck and I really hope it helps you with your anxiety so it stops setting off this immune horridness which sounds utterly vile. Keeping fingers crossed!
webcowgirl
Mar. 22nd, 2013 08:56 am (UTC)
Thank you so much about this - the pharmacist basically, when I answered, "No, I haven't taken this before," said, "Take it once a day." I will look into a private chat now I know that you can do this.

I'll be taking it tonight BEFORE BED then sticking to that as a schedule. The dry mouth thing is really weird, that's for sure.
arkady
Mar. 22nd, 2013 12:53 am (UTC)
I've taken Sertraline in the past; like pretty much every SSRI I've tried it didn't agree with me. It caused me to have convulsions, much as Seroxat did - however bear in mind this is not one of the typically-listed side effects, and I do now have a diagnosis of epilepsy. I was taking it as an anti-depressant rather than anti-anxiety drug, too, so I don't think my experiences of it would be particularly useful unfortunately. I've known a couple of people who took it for anxiety, for whom it worked really well though - in general it takes at least 4 weeks to get past the side effect stage to the efficacious stage though. The first 28 days are basically establishing if you can tolerate the side effects really - which are usually dry mouth, nausea, some people get diarrhoea or other gastrointestinal symptoms that generally ease up after the 3rd week.
webcowgirl
Mar. 22nd, 2013 08:58 am (UTC)
Thanks for this. As we speak, my mouth is chalky, which is livable, but my stomach got so bleah yesterday that I didn't finish lunch. I will try to be patient. I'm already living with being off my food but if it really knocks my GI system for a loop then it might not be tolerable.

Man I hate to think of it being yet another month before I can get my skin to calm down. :-(
( 6 comments — Leave a comment )

Profile

Sea dragon
webcowgirl
Web Cowgirl 衛 思 維

Latest Month

March 2017
S M T W T F S
   1234
567891011
12131415161718
19202122232425
262728293031 

Tags

Powered by LiveJournal.com
Designed by Tiffany Chow